Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone

I was planning to try Qsymia a while ago but my friends told me that I shouldn’t try these pills since they have too many bad side effects. That is why I gave up trying them. Now, I am again considering of trying these pills. My sister in law is using them and she never had any of the side effects. She didn’t even know that the side effects for these pills exist, she was very surprised when I told her that apparently there are lots of them. So I am going to try these pills, regardless of the number of side effects. I just wanna know, can some of those side effects be dangerous? If there are any that are dangerous, please write them to me.

Loading...

Hello

I don’t know where to start.

Are you really sure you want to hear the answer to your question? You’re still in time if you want to stop reading.

Well, there are allergic reactions. You have to seek urgent medical help if after using Qsymia you have difficulty breathing or if you feel the swelling of your face, lips, tongue, or throat.

Besides the allergic reactions, you may become depressed. You make have suicidal thoughts and want to hurt yourself.

You could feel like you’re gonna pass out, your vision could be blurred and you may be having problems with your eyes. – some of them. Let me know if you need more. ;)

Reply

Loading...

My mom is using Qsymia so I’ve read a lot about these pills. I’m not a fan of them. The main reason are these side effects. There are really so many of them that I wonder how could anyone avoid all of them.

As for the bad ones, Aristotle40 is right. And you can also have severe pain in your lower back. You can have headache, low blood sugar. Your urine can be pink or red. You may feel chest pain, shortness of breath, muscle weakness. You can have dangerously high blood pressure. Buzzing in your ears, dizziness. If you encounter any of these symptoms you should immediately stop using Qsymia and call your doctor.

Reply

Loading...